MathSciNet Relay Station
MathSciNet bibliographic data
MR2718894 (2011j:37014) 37B05 (37B20 54H20)
Akin, E.; Glasner, E.; Huang, W.; Shao, S.; Ye, X. Sufficient conditions under which a transitive system is chaotic. Ergodic Theory Dynam. Systems 30 (2010), no. 5, 1277–1310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement